# SDR UIEA2024032000162

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,466 hours, 20,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: UNKNOWN
- Condition: Unsecure
- Location: C/P Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S "EMERGENCY ESCAPE ROPE" DOOR PANEL REQUIRES SECURING( FOUND FO'S ESCAPE ROPE LATCH SIEZED PARTLY RETRACTED. LUBED AND FREED LATCH. OPS CHECK GOOD IAW AMM 25-61-02. )
